I’ve also heard and read that the effects are fairly blatant – if something works, you know it and if it doesn’t, you know that too…eventually I guess. If not for the irritability and tears, I could almost be convinced that I’m taking sugar pills
It’s not a good day for me either, so you’re not alone there I started Ritalin a few days ago. My Dr told me that the difference would be night and day, IF this was the right medicine for me. So far I don’t think this is the one. I’ve been nothing but a hot mess since I started it. There are other circumstances that are contributing factors to my ‘down’ days lately, the Ritalin just isn’t a factor that’s helping. I’ve been told that a side effect of Ritalin is crying. I’m easy to tear up these days anyway and so I’ve been a waterfall the past few days. I didn’t realize that irritability is also a side effect. That would explain the unusually angry driving over the weekend, eh? Ha. Yep, I think Ritalin isn’t for me. My Dr is trying 3 drugs on me. The first week is Ritalin, then Adderall the second week and then another one the third week. Whichever one works best is the one he’ll then prescribe and in the extended release form. We shall see!
Hang in thereREPORT ABUSE